# SDR HEEA065878

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 406040320101
- Condition: Damaged
- Location: Cooler Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO BALANCE SHAFT ASSY.
